# SDR GAIA00288

- Difficulty date: May 24, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND, RIGHT NLG TRUNNION SUPPORT VERTICAL STIFFENER CRACKED.  REPAIRED TRUNNION SUPPORT STIFFENER IAW TIMCO REO S00168.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
